I have been taking medications for anxiety. I am on Lexapro 20mgs and was just recently put on
Pamelor_(Nortriptyline). I have been having tremors when I wake up in the morning, but never really any other time of the day. I didn't have Tremors when I was just on the Lexapro (it works on serotonin). Started having them taking the Pamelor. I also noticed having them when Docs tried giving me Cymbalta and Effexor, which work on both. Can Tremors be a common side effect of psychotropic drugs. It's very annoying and worrying sense most of the shakes occur in my torso region in the middle of my chest. (By the way I've had many tests and there is nothing wrong with my heart.)
Those could very likely be side effects of your new meds, but to get the answer you are searching for can only be found at your doctors. Call and tell them what is going on with you. You may just have to wait these annoying tremors out until the meds reach their therapeutic levels, or the may not be the right meds for you. Again, only your doc can make that call. Tremors are such a common side effect of these types of meds, I would tell you not to worry, but I think you need to be SAFE AND WORRY FREE!
Call, OK? And then let us know how it turned out!
Hi. I have hand tremors too. I don't remember when they started, but I think they got worse with paxil. I'm off the paxil now and coming off trazadone and still have the tremors. I really think they are related to meds, and I'm not sure if it will even go away when I'm off of all meds (IF I can ever be off of all meds). Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.